# SDR UIEA2018040700626

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,495 hours, 15,952 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 43367310044038
- Part serial: NSN
- Condition: Inoperative
- Location: Eec Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT EEC NORMAL LIGHT INOPERATIVE.  REPLACED THE SWITCH, OPS CHECKED GOOD.
